# SDR UIEA2013021300079

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,717 hours, 21,081 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 41000 FT AND START OF DESCENT RT PACK; RT PACK TEMP EICAS MESSAGE, RAN QRH AND PLACED PACK IN STBY MODE.  FOUND CONNECTOR PLUG FOR THE COMPRESSOR OUTLET OVERHEAT TEMP SENSOR VERY LOOSE, RE-SECURED CONNECTOR PLUG IAW AMM 21-51-06, OPS CHECK NORMAL.
